# SDR 9626659962

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Ind
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LEFT MAIN LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND VERIFIED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  GREEN LIGHT ILLUMINATED AFTER BULB REPLACEMENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE ON GROUND, OPERATIONAL CHECK NORMAL.
